Some new mixed problems
Doklady Akademii Nauk, Tome 274 (1984) no. 1, pp. 14-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_1_a1,
author = {A. Dzhuraev},
title = {Some new mixed problems},
journal = {Doklady Akademii Nauk},
pages = {14--18},
year = {1984},
volume = {274},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_1_a1/}
}
A. Dzhuraev. Some new mixed problems. Doklady Akademii Nauk, Tome 274 (1984) no. 1, pp. 14-18. http://geodesic.mathdoc.fr/item/DAN_1984_274_1_a1/